Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 831491, 7 pages
Research Article

On Cyclic Generalized Weakly -Contractions on Partial Metric Spaces

1Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
2University of Nıs, Faculty of Sciences and Mathematics, Visegradska 33, 18000 Nıs, Serbia

Received 23 April 2013; Accepted 29 May 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Erdal Karapınar and Vladimir Rakocević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar and Vladimir Rakocević, “On Cyclic Generalized Weakly -Contractions on Partial Metric Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 831491, 7 pages, 2013. doi:10.1155/2013/831491